# SDR RAIA00401032

- Difficulty date: January 25, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- Aircraft time: 17,586 hours, 17,190 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5371-GSO, IDLE GATE STUCK; POWER LEVER WOULD NOT GO INTO REVERSE, ANTI-SKID LIGHT ON, BRAKES INEFFECTIVE, ACFT WENT OFF END OF RUNWAY.  MAINTENANCE REMOVED AND REPLACED BOTH LT MLG WHEEL AND TIRES, OPS CHECK POWER LEVERS AND COULD NOT DUPLICATE POWER LEVER MALFUNCTION, PERFORMED TAXI CHECK OF BRAKE SYSTEM, NO DEFECTS NOTED.
